# SDR HEEA954289

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2764F
- Make and model: Bell 206L-1
- Aircraft serial: 45279
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENT AND REPLY LIGHT WEAK. REPLACED V301 PHOTOCELL THAT WAS INOPERATIVE.  ALSO REPLACED WEAK CAVITY OSCILLATOR V101, DETERIORATED RESISTOR R477 AND INSTALLED Q415 HEAT SINK.  BENCH CHECK GOOD.
